Join the 'Kyleena' group to help and get support from people like you.
We found 43 questions associated with the 'Kyleena' topic.
Posted 27 Apr 2017 by • 1 answer
Posted 30 Nov 2016 • 1 answerFAQ by Drugs.com
Posted 25 Apr 2018 by • 2 answers
I'm not bleeding or cramping anymore. My periods are lighter but longer. I have gained some weight and have a pimple here or there. This is all alright but I cannot deal with the crying spells, anxiety, and lack of motivation. I don't even want to have sex anymore and can no longer get ...
Posted 6 days ago by • 0 answers
I'm looking into this IUD as a substitute for birth control pills. I've tried several forms of both combination and progestin only birth control pills over the years and I've had bad side effects with both. I've had moodiness, depression, anxiety, (all of which i NEVER have ...
Posted 2 Oct 2017 by • 2 answers
I had kyleena inserted on 8/10/17, but due to the side effects I had it removed on 8/23/17. I had spotting staring the day of insertion, then heavy bleeding for 5-7 days following the removal, then spotting again for 5 days. I have not had a period yet, and I don't know when I should expect it.
Posted 21 Nov 2017 by • 1 answer
I'm 5 days post-insertion and starting to notice some mild breakouts on my forehead and on the sides of my chin. I had acne during the first 7 years of my time on Tri Sprintec (generic for ortho-tri-cyclin) but it went away these last 2 years entirely. For those that have had acne come up... ...
Posted 26 Feb 2018 by • 1 answer
I got a Kyleena IUD inserted January 17. Now it is a little over a month later and I am still bleeding. It is light/dry, but very frustrating because I am going on vacation in two weeks and haven’t been able to have sex for over a month and it is uncomfortable. I was just wondering if anyone ...
Posted 15 Sep 2017 by • 1 answer
I have got acne while being on Kyleena. I have taken it since June and was wondering if anyone else experience this or if it cleared up for anyone after your body adjusted to Kyleena?
Posted 7 Oct 2017 by • 1 answer
I started taking amoxicillin for a tooth infection and I was wondering if it effects the Kyleena. This might be a dumb question but I just wanted to make sure!
Posted 29 Mar 2018 by • 1 answer
Weight gain? Lower sex drive? Moodiness?
Posted 19 May 2017 by • 0 answers
Posted 24 Jul 2017 by • 1 answer
I got the Kyleena 3 days ago,felt cramps and dizzy during insertion but after it eased up but still getting cramps on and off.
Posted 2 Oct 2017 by • 1 answer
I had Kyleena put in 5 days ago, so far I have on and off spotted bleeding and cramping that's kind of intense. I also felt nauseous for the first time this morning, is that normal? I decided to read other women's thoughts to see if what I was feeling was normal and how other women liked ...
Posted 10 Oct 2017 by • 1 answer
I got the Kyleena IUD inserted on September 26 2017. I’ve noticed some heavy cramping and slightly heavy bleeding the past two days, when I went to check for the strings I couldn’t find them, even after multiple times. I had my boyfriend check as well and he couldn’t find the ...
Posted 12 Jun 2018 by • 1 answer
Does anyone have experienced hair growth after getting Kyleena? Is my body just adjusting or is this a real side effect? I have Kyleena for 2 months now. Since then my hair on legs grows faster, longer on my arms and where I’ve never had before. (Or at least not obvious) Thanks!
Related Condition Support Groups
Kyleena Patient Information at Drugs.com
- Kyleena Information for Consumers
- Kyleena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kyleena (detailed)